Osaka Journal of Mathematics

Fixed point subalgebras of root graded Lie algebras

Malihe Yousofzadeh

Full-text: Open access

Abstract

We study the subalgebra of fixed points of a root graded Lie algebra under a certain class of finite order automorphisms. As the centerless core of extended affine Lie algebras or equivalently irreducible centerless Lie tori are examples of root graded Lie algebras, our work is an extension of some recent result about the subalgebra of fixed points of a Lie torus under a certain finite order automorphism.

Article information

Source
Osaka J. Math., Volume 46, Number 3 (2009), 611-643.

Dates
First available in Project Euclid: 26 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1256564198

Mathematical Reviews number (MathSciNet)
MR2583321

Zentralblatt MATH identifier
1241.17030

Subjects
Primary: 17B40: Automorphisms, derivations, other operators 17B70: Graded Lie (super)algebras
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

Yousofzadeh, Malihe. Fixed point subalgebras of root graded Lie algebras. Osaka J. Math. 46 (2009), no. 3, 611--643. https://projecteuclid.org/euclid.ojm/1256564198


Export citation

References

  • B.N. Allison, S. Azam, S. Berman, Y. Gao and A. Pianzola: Extended affine Lie algebras and their root systems, Mem. Amer. Math. Soc. 126 (1997), 1--122.
  • B.N. Allison, S. Berman, Y. Gao and A. Pianzola: A characterization of affine Kac-Moody Lie algebras, Comm. Math. Phys. 185 (1997), 671--688.
  • B. Allison, G. Benkart and Y. Gao: Lie algebras graded by the root systems $BC_r$, $r\ge 2$, Mem. Amer. Math. Soc. 158 (2002), 1--158.
  • S. Azam and V. Khalili: Lie tori and their fixed point subalgebras, preprint.
  • S. Azam, V. Khalili and M. Yousofzadeh: Extended affine root systems of type $BC$, J. Lie Theory 15 (2005), 145--181.
  • G. Benkart: Derivations and invariant forms of Lie algebras graded by finite root systems, Canad. J. Math. 50 (1998), 225--241.
  • A. Borel and G.D. Mostow: On semi-simple automorphisms of Lie algebras, Ann. of Math. (2) 61 (1955), 389--405.
  • J.E. Humphreys: Introduction to Lie Algebras and Representation Theory, Springer, New York, 1972.
  • N. Jacobson: Lie Algebras, Interscience Publishers (a division of John Wiley & Sons), New York, 1962.
  • E. Neher: Lectures on root-graded and extended affine Lie algebras, preprint.
  • Y. Yoshii: Lie tori---a simple characterization of extended affine Lie algebras, Publ. Res. Inst. Math. Sci. 42 (2006), 739--762.